DOI QR코드

DOI QR Code

ON FUNCTIONAL EQUATIONS OF THE FERMAT-WARING TYPE FOR NON-ARCHIMEDEAN VECTORIAL ENTIRE FUNCTIONS

  • 투고 : 2015.07.27
  • 발행 : 2016.07.31

초록

We show a class of homogeneous polynomials of Fermat-Waring type such that for a polynomial P of this class, if $P(f_1,{\ldots},f_{N+1})=P(g_1,{\ldots},g_{N+1})$, where $f_1,{\ldots},f_{N+1}$; $g_1,{\ldots},g_{N+1}$ are two families of linearly independent entire functions, then $f_i=cg_i$, $i=1,2,{\ldots},N+1$, where c is a root of unity. As a consequence, we prove that if X is a hypersurface defined by a homogeneous polynomial in this class, then X is a unique range set for linearly non-degenerate non-Archimedean holomorphic curves.

과제정보

연구 과제 주관 기관 : NAFOSTED

참고문헌

  1. V. H. An and T. D. Duc, Uniqueness theorems and uniqueness polynomials for holomorphic curves, Complex Var. Elliptic Equ. 56 (2011), no. 1-4, 253-262. https://doi.org/10.1080/17476930903394929
  2. T. An and J. Wang, Uniqueness polynomials for complex meromorphic functions, Internat. J. Math. 13 (2002), no. 10, 1095-1115. https://doi.org/10.1142/S0129167X02001605
  3. A. Boutabaa, Theorie de Nevanlinna p-adique, Manuscripta Math. 67 (1990), no. 3, 251-269 https://doi.org/10.1007/BF02568432
  4. A. Boutabaa and A. Escassut, On uniqueness of p-adic meromorphic functions, Proc. Amer. Math. Soc. 126 (1998), no. 9, 2557-2568. https://doi.org/10.1090/S0002-9939-98-04533-X
  5. A. Boutabaa and A. Escassut, Uniqueness problems and applications of the ultrametric Nevanlinna theory, Ultrametric functional analysis (Nijmegen, 2002), 53-74, Contemp. Math., 319, Amer. Math. Soc., Providence, RI, 2003.
  6. W. Cherry and J. Wang, Uniqueness polynomials for entire functions, Internat. J. Math. 13 (2002), no. 3, 323-332. https://doi.org/10.1142/S0129167X02001344
  7. W. Cherry and Z. Ye, Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem, Trans. Amer. Math. Soc. 349 (1997), no. 12, 5043-5071. https://doi.org/10.1090/S0002-9947-97-01874-6
  8. A. Escassut, Meromorphic functions of uniqueness, Bull. Sci. Math. 131 (2007), no. 3, 219-241. https://doi.org/10.1016/j.bulsci.2006.05.004
  9. A. Escassut, L. Haddad, and R Vidal, Urs, ursim, and non-urs for p-adic functions and polynomials, J. Number Theory 75 (1999), no. 1, 133-144. https://doi.org/10.1006/jnth.1998.2324
  10. A. Escassut and E. Mayerhofer, Rational decompositions of complex meromorphic functions, Complex Var. Theory Appl. 49 (2004), no. 14, 991-996.
  11. A. Escassut, J. Ojeda, and C. C. Yang, Functional equations in a p-adic context, J. Math. Anal. Appl. 351 (2009), no. 1, 350-359. https://doi.org/10.1016/j.jmaa.2008.10.006
  12. A. Escassut and C. C. Yang, The functional equation P(f) = Q(g) in a p-adic field, J. Number Theory (2004), no 2, 344-360.
  13. P.-C. Hu and C.-C. Yang, A unique range set for p-adic meromorphic functions with 10 elements, Acta Math. Vietnamica. 24 (1999), 95-108.
  14. P.-C. Hu and C.-C. Yang, Meromorphic Functions over Non-Archimedean Fields, Kluwer, 2000.
  15. H. H. Khoai, On p-adic meromorphic functions, Duke Math. J. 50 (1983), 695-711. https://doi.org/10.1215/S0012-7094-83-05033-0
  16. H. H. Khoai and T. T. H. An, On uniqueness polynomials and Bi-URS for p-adic Meromorphic functions, J. Number Theory 87 (2001), 211-221. https://doi.org/10.1006/jnth.2000.2591
  17. H. H. Khoai and V. H. An, Value distribution for p-adic hypersurfaces, Taiwanese J. Math. 7 (2003), no. 1, 51-67. https://doi.org/10.11650/twjm/1500407516
  18. H. H. Khoai and V. H. An, Value distribution problem for p-adic meromorphic functions and their derivatives, Ann. Fac. Sci. Toulouse Math. (6) 20 (2011), Fascicule Special, 137-151. https://doi.org/10.5802/afst.1309
  19. H. H. Khoai and M. V. Tu, p-adic Nevanlinna-Cartan Theorem, Internat. J. Math. 6 (1995), no. 5, 719-731. https://doi.org/10.1142/S0129167X95000304
  20. H. H. Khoai and C. C. Yang, On the functional equation P(f) = Q(g), Value Distribution Theory and Related Topics, 201-208, Advanced Complex Analysis and Application, Vol. 3, Kluwer Academic, Boston, MA, 2004.
  21. P. Li and C. C. Yang, Some Further Results on the Functional Equation P(f) = Q(g), Value Distribution Theory and Related Topics, 219-231, Advanced Complex Analysis and Application, Vol. 3, Kluwer Academic, Boston, MA, 2004.
  22. F. Pakovich, On the equation P(f) = Q(g), where P,Q are polynomials and f, g are entire functions, Amer. J. Math. 132 (2010), no. 6, 1591-1607.
  23. F. Pakovich, Algebraic curves P(x) − Q(y) = 0 and functional equations, Complex Var. Elliptic Equ. 56 (2011), no. 1-4, 199-213. https://doi.org/10.1080/17476930903394838
  24. J. Ritt, Prime and composite polynomials, Trans. Amer. Math. Soc. 23 (1922), no. 1, 51-66. https://doi.org/10.1090/S0002-9947-1922-1501189-9
  25. M. Ru, Uniqueness theorems for p-adic holomorphic curves, Illinois J. Math. 45 (2001), no. 2, 487-493.
  26. B. L. Van der Waerden, Algebra, Springer-Verlag, New York, 1991.